Hail, Cleburne
- When
- April 29, 2:20 PM CST
- Where
- Cleburne County, Heber Spgs
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.500, -92.033
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 29, 12:22 PM CST, 1 hour 58 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 122 PM CDT FRI APR 29 2005 .UPDATE... UPDATED ZONES FOR NEW SEVERE THUNDERSTORM WATCH 210 WHICH REPLACES SEVERE THUNDERSTORM WATCH 209. && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && 51
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 107 PM CDT FRI APR 29 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 107 PM CDT FRI APR 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A STATIONARY FRONT CONTINUES ACROSS NORTH CENTRAL ARKANSAS. THUNDERSTORMS HAVE REPEATEDLY DEVELOPED AND MOVED ALONG THIS FRONT TODAY WITH LARGE HAIL. THIS WILL CONTINUE THROUGH THE AFTERNOON. OUTFLOW FROM THIS MORNINGS THUNDERSTORMS HAVE RESULTED IN A FRONTAL SYSTEM ACROSS CENTRAL ARKANSAS. THUNDERSTORMS MAY DEVELOP ALONG THIS FRONTAL SYSTEM THIS AFTERNOON. LARGE HAIL MAY ACCOMPANY THESE THUNDERSTORMS. ALSO...THERE IS A CHANCE ISOLATED TORNADOES COULD RESULT NEAR THIS FRONTAL SYSTEM LATER THIS AFTERNOON. A COLD FRONT FROM THE WEST WILL MOVE ACROSS ARKANSAS LATER THIS AFTERNOON INTO EARLY THIS EVENING WITH A SURFACE LOW PRESSURE SYSTEM MOVING ALONG THE FRONT INTO SOUTH CENTRAL AND SOUTHEASTERN ARKANSAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONT LATER THIS AFTERNOON. SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE WITH LARGE HAIL...DAMAGING WIND GUSTS...AND ISOLATED TORNADOES POSSIBLE. THE BEST CHANCE OF TORNADOES WILL BE NEAR OR A LITTLE EAST OF THE LOW PRESSURE SYSTEM...AND ALONG THE FRONTAL SYSTEMS RESULTING FROM THE OUTFLOW FROM THUNDERSTORMS THIS MORNING. A SQUALL LINE MAY DEVLOP ALONG THE COLD FRONT BEFORE IT MOVES OUT OF SOUTHEASTERN ARKANSAS THIS EVENING. SHOULD THIS OCCUR... DAMAGING STRAIGHT LINE WINDS WILL BECOME THE MAIN SEVERE WEATHER ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES WILL REMAIN POSSIBLE. ALL SEVERE WEATHER SHOULD BE OUT OF THE AREA EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE COLD FRONT WILL MOVE TOWARD THE GULF COAST SATURDAY. DRY WEATHER WILL RETURN BRIEFLY...BEFORE THE FRONT BACKS TO THE NORTH AS A WARM FRONT EARLY NEXT WEEK. UNSETTLED WEATHER WILL CONTINUE MONDAY THROUGH WEDNESDAY...AS THE BOUNDARY IS EXPECTED TO STALL NEAR THE MID AND LOWER MISSISSIPPI VALLEYS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...BUT ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON INTO EARLY TONIGHT IN MOST OF THE AREA. 29
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1032 AM CDT FRI APR 29 2005 ARZ003>007-012>015-291600- BAXTER-BOONE-FULTON-IZARD-MARION-NEWTON-SEARCY-SHARP-STONE- 1032 AM CDT FRI APR 29 2005 ...SEVERE THUNDERSTORM NUMBER 209 IS NO LONGER IN EFFECT FOR EXTREME NORTHERN ARKANSAS... SEVERE THUNDERSTORM WATCH NUMBER 209 IS NO LONGER IN EFFECT FOR BAXTER...BOONE...FULTON...IZARD...MARION...NEWTON...SEARCY... SHARP...AND STONE COUNTIES. THE SEVERE THUNDERSTORMS ARE EXPECTED TO REMAIN TO THE SOUTH OF THIS AREA FOR THE REST OF THIS MORNING. ARZ016-021>025-030>034-038-291600- CLEBURNE-CONWAY-FAULKNER-INDEPENDENCE-JACKSON-JOHNSON-LOGAN-POPE- VAN BUREN-WHITE-WOODRUFF-YELL- 1032 AM CDT FRI APR 29 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 209REMAINS IN EFFECT UNTIL 1 PM CDT... SEVERE THUNDERSTORMS WATCH NUMBER 209 REMAINS IN EFFECT UNTIL 1 PM CDT FOR PARTS OF NORTH CENTRAL ARKANSAS. THIS INCLUDES CLEBURNE...CONWAY...FAULKNER...INDEPENDENCE... JACKSON...JOHNSON...LOGAN...POPE...VAN BUREN...WHITE...WOODRUFF... AND YELL COUNTIES. 29
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1212 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL 2 SE CONWAY 35.07N 92.43W
04/29/2005 1.75 INCH FAULKNER AR TRAINED SPOTTER
0953 AM HAIL CABOT 34.97N 92.02W
04/29/2005 1.50 INCH LONOKE AR NWS EMPLOYEE
0955 AM HAIL 1 W CABOT 34.97N 92.04W
04/29/2005 1.75 INCH LONOKE AR PUBLIC
0957 AM HAIL WARD 35.02N 91.96W
04/29/2005 1.00 INCH LONOKE AR NWS EMPLOYEE
HAIL COVERED THE GROUND.
1000 AM HAIL WARD 35.02N 91.96W
04/29/2005 0.75 INCH LONOKE AR COUNTY OFFICIAL
1120 AM HAIL SEARCY 35.24N 91.73W
04/29/2005 0.75 INCH WHITE AR TRAINED SPOTTER
1126 AM HAIL SEARCY 35.24N 91.73W
04/29/2005 1.00 INCH WHITE AR TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL AT HARDING UNIVERSITY.
1130 AM HAIL SEARCY 35.24N 91.73W
04/29/2005 0.75 INCH WHITE AR TRAINED SPOTTER
1155 AM HAIL MCCRORY 35.26N 91.20W
04/29/2005 0.75 INCH WOODRUFF AR PUBLIC
HAIL COVERED THE GROUND.
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
114 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 10 ENE MAGAZINE 35.21N 93.64W
04/29/2005 0.75 INCH LOGAN AR PARK/FOREST SRVC
AT MOUNT MAGAZINE STATE PARK.
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL RUSSELLVILLE 35.27N 93.14W
04/29/2005 0.88 INCH POPE AR BROADCAST MEDIA
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
147 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HAIL 10 ENE MAGAZINE 35.21N 93.64W
04/29/2005 1.75 INCH LOGAN AR PARK/FOREST SRVC
HAIL DAMAGED VEHICLES AND CAMPERS AT MOUNT MAGAZINE STATE
PARK.
1020 AM HAIL HICKORY PLAINS 34.98N 91.73W
04/29/2005 0.75 INCH PRAIRIE AR PUBLIC
HAIL COVERED THE GROUND.
&&
28PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
251 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 6 SE WILBURN 35.44N 91.81W
04/29/2005 1.75 INCH WHITE AR PUBLIC
&&
28The Little Rock radar (KLZK), 77 km away, was scanning. The volume nearest the first event began at 20:18 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5442644, 5442645.